I'd really appreciate some help figuring out what this is and what I can do about it!
I recently had a bad breakout on my chin for a couple of months after stopping the pill. I'm now on dianette and have no/very few active spots but as you can see below, my skin still looks awful thanks to red marks from recent spots and general redness on my chin/nose/forehead (mostly on my chin, where I've always had the most spots).
I was on roaccutane 3 years ago which, until a few months ago, kept my skin mostly clear, but I've always had a slight redness in these areas. Is it just the remainder of spots or could it be rosacea? It does get worse when hot but it's not in the typical cheek/nose areas I've seen in rosacea sufferers? I'm very fair skinned but don't really blush or go red with exercise, and my acne seems to be hormone-related given it's location and response to the pill.
I'd love to know if anything can help I'm now 22 and want decent skin! Does anyone have experience with lasers?
Edited by rah502, 14 October 2013 - 11:45 AM.